Correlation functions of circular Wilson loop with local operators

    Research output: Contribution to journalArticle

    Abstract

    © 2014, Pleiades Publishing, Ltd. We discuss the correlation function of a circular Wilson loop with one or two local scalar operators in N = 4 supersymmteric Yang-Mills theory. We show that in the case of one local operator such a correlation function is fixed by conformal invariance up to a constant and in the case of two operators it is fixed up to a single function of two variables. These two variables have a clear geometric meaning: after conformal transformation from R4 to AdS2 × S2 they become the geodesic distances in AdS2 and S2. We present some explicit results at weak and strong coupling. We also comment that correlators of infinite line Wilson loop with local operators are the same as those for circular loop.
    Original languageEnglish
    Pages (from-to)924-926
    JournalPHYSICS OF PARTICLES AND NUCLEI LETTERS
    Volume11
    Issue number7
    DOIs
    Publication statusPublished - 2014

      Fingerprint

    Cite this